# SDR DL76L992710

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 2570 · Accessory Compartment
- Part: Harness
- Condition: Arcing
- Location: Seat 4
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL AT SEATS 4C AND E.  SEATS DEACTIVATED.  REPLACED WIRE BUNDLE.
